# SDR QXEA2009111000914

- Difficulty date: November 8, 2009
- Submitted: November 10, 2009
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 20,914 hours, 15,343 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 831-863
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SEAT TRACK FS 831 TO 863 HAS CORROSION.    REMOVED CORROSION FROM SEAT TRACK FS 831 TO 863.  REMOVED TOTAL .014 FROM MAX .035.  FOUND TO BE WITHIN LIMITS IAW REO 670-53-00-013.
